# SDR UPS96821466

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2120 · Air Distribution System
- Part: Ducts
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:  CS2.  (AIR TURN BACK) STRONG SMELL AND SKYDROL FUMES INSIDE COCKPIT DURING TEST FLIGHT.  FOUND SKYDROL RESIDUES ON AIR CYCLE MACHINE DUCTS, WATER SEPARATOR SOCK DUE TO LEAK DURING MAINTENANCE CHECK.  CLEANED DUCTS AND REPLACED SOCKS PER MM 21-55-01.
